# SDR DHL2001745007

- Difficulty date: July 29, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER UPPER SURFACE HAS AREA OF CORROSION. REMOVED CORROSION IAW B727 SRM 51-10-6.
